English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Valeurs spéciales de paramètres de diagrammes de Diamond

MPS-Authors
/persons/resource/persons235461

Hu,  Yongquan
Max Planck Institute for Mathematics, Max Planck Society;

Supplementary Material (public)
There is no public supplementary material available
Citation

Hu, Y. (2016). Valeurs spéciales de paramètres de diagrammes de Diamond. Bulletin DE la Société Mathématique DE France, 144(1), 77-115. doi:10.24033/bsmf.2707.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0F3A-C
Abstract
There is no abstract available